# SDR 05FDEA04384

- Difficulty date: December 20, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE REPAIR STRAP BS 970 STR 29 L WL 148 HAS CORROSION.  *S/D*  REMOVED SHEAR TIE AT BS 970 STR 29L WL 148 AND INSTALLED NEW SHEAR TIE PER SRM 53-10-4.
